Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 27, 2014, 05:34:39 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 636298
  • Total Topics: 48285
  • Online Today: 185
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 148
Total: 151

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: i am getting fat  (Read 3603 times)

0 Members and 1 Guest are viewing this topic.

Offline rolf1

  • Member
  • Posts: 17
i am getting fat
« on: March 05, 2008, 12:13:28 AM »
i hope this is the right section for this topic, if not, sorry about that.
i started meds in december with a cd4 of 165 and vl of 152.000 and i don't have any bad side effects til now. what i am wondering about, is, that i had before really difficulty to keep mt weight (around 60-61 kilo), but after starting meds i gained the last 2 1/2 month over 4 kilo and i am soooo hungry most of the time. when i go dining out with my wife, i have, after coming back home, to eat again as it is mostly not enough. still, i can use 2-3 kilo more, but hope this will not be an open end. anyone else with experiences like this??

thanx and have a nice day all of you

Online BT65

  • Global Moderator
  • Member
  • Posts: 9,911
Re: i am getting fat
« Reply #1 on: March 05, 2008, 07:02:42 AM »
Well, maybe since your body is adjusting, you're just naturally more hungry.  You might be lacking in some nutrition that your body needs.  I wouldn't be concerned about it.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline J.R.E.

  • Member
  • Posts: 7,120
  • Joined Dec-2003 Living positive, since 1985.
Re: i am getting fat
« Reply #2 on: March 05, 2008, 08:20:53 PM »
Hello There,


All I can tell you is that when I started meds, I also gained quite a bit of weight.  I always found myself eating. It seemed I couldn't get enough. I also went through a 30 pound weight drop the year prior to starting on meds,( 2003) so I really needed to put the weight back on. Your body is adjusting.


This is what I did.  Try to keep a  weekly check of your weight. Try to check it same time, same day , once a week and log it down on a calender. Get to that desired weight, and start watching your food intake, and try to keep the weight consistant. Avoid fast food/fatty food as much as possible, try to snack out on fresh fruits, when you get that desire to munch on something. Try eating celery sticks, carrot sticks. These are my type of snacks now. Also try to get some exercise in. A good walk everyday will help. If your up to it try jogging. Jumping rope is a good exercise. Try to put a 5 -10 minutes aside each day to do this. The thing thats great about it, is it doesn't require any special gym equipment, it's also good for your cardio-vascular.

Take care----Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 6/4/14,  t-cells are at 423, Viral load <40

 Current % is at 13% 

  
 62 years young.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.